Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 932362, 12 pages
http://dx.doi.org/10.1155/2011/932362
Research Article

On the Behavior of Solutions of the System of Rational Difference Equations: ๐‘ฅ ๐‘› + 1 = ๐‘ฅ ๐‘› โˆ’ 1 / ( ๐‘ฆ ๐‘› ๐‘ฅ ๐‘› โˆ’ 1 โˆ’ 1 ) , ๐‘ฆ ๐‘› + 1 = ๐‘ฆ ๐‘› โˆ’ 1 / ( ๐‘ฅ ๐‘› ๐‘ฆ ๐‘› โˆ’ 1 โˆ’ 1 ) , and ๐‘ง ๐‘› + 1 = ๐‘ง ๐‘› โˆ’ 1 / ( ๐‘ฆ ๐‘› ๐‘ง ๐‘› โˆ’ 1 โˆ’ 1 )

Department of Mathematics, Faculty of Education, Selcuk University, 42090 Konya, Turkey

Received 23 December 2010; Accepted 26 January 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Abdullah Selçuk Kurbanli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • Abdullah Selcuk Kurbanli, “On the behavior of solutions of the system of rational difference equations xn+1 = xn-1/ynxn-1-1, yn+1 = yn-1/xnyn-1-1, zn+1=1/ynzn,” Advances In Difference Equations, 2011. View at Publisher ยท View at Google Scholar
  • Ky Liu Keying, Zj Zhao Zhongjian, Xr Li Xiaorui, and P Li Peng, “More on Three-Dimensional Systems of Rational Difference Equations,” Discrete Dynamics in Nature and Society, 2011. View at Publisher ยท View at Google Scholar
  • Abdullah Selçuk Kurbanlı, Cengiz Çinar, and Mehmet Emre Erdoğan, “On the Behavior of Solutions of the System of Rational Difference Equations x<sub>n+1</sub>=x<sub>n-1</sub>/y<sub>n</sub>x<sub>n-1</sub>-1, y<sub>n+1</sub>=y<sub>n-1</sub>/x<sub>n</sub>y<sub>n-1</sub>-1, z<sub>n+1</sub>=x<sub>n</sub>/y<sub>n</sub>z<sub>n-1</sub>,” Applied Mathematics, vol. 02, no. 08, pp. 1031–1038, 2011. View at Publisher ยท View at Google Scholar
  • Liu Keying, Wei Zhiqiang, Li Peng, and Zhong Weizhou, “On the Behavior of a System of Rational Difference Equations =,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–9, 2012. View at Publisher ยท View at Google Scholar
  • M. Mansour, M. M. El-Dessoky, and E. M. Elsayed, “The Form of the Solutions and Periodicity of Some Systems of Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–17, 2012. View at Publisher ยท View at Google Scholar
  • Banyat Sroysang, “Dynamics of a System of Rational Higher-Order Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–5, 2013. View at Publisher ยท View at Google Scholar
  • M. M. El-Dessoky, “Qualitative Behavior of Rational Difference Equation of Big Order,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–6, 2013. View at Publisher ยท View at Google Scholar
  • E. M. Elsayed, “On the solutions and periodic nature of some systems of difference equations,” International Journal Of Biomathematics, vol. 7, no. 6, 2014. View at Publisher ยท View at Google Scholar
  • Qamar Din, “On a system of rational difference equation,” Demonstratio Mathematica, vol. 47, no. 2, pp. 324–335, 2014. View at Publisher ยท View at Google Scholar
  • Touafek, and Elsayed, “On a second order rational systems of difference equations,” Hokkaido Mathematical Journal, vol. 44, no. 1, pp. 29–45, 2015. View at Publisher ยท View at Google Scholar
  • E. M. Elsayed, and A. M. Ahmed, “Dynamics of a three-dimensional systems of rational difference equations,” Mathematical Methods In The Applied Sciences, vol. 39, no. 5, pp. 1026–1038, 2016. View at Publisher ยท View at Google Scholar
  • Qi Wang, Qinqin Zhang, and Qirui Li, “Dynamics of a Higher-Order System of Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2017, pp. 1–9, 2017. View at Publisher ยท View at Google Scholar